# SDR SWIA2023042400012

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N320SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000921
- Aircraft time: 955 hours, 700 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Did Not Stow
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, WHILE ATTEMPTING TO RETRACT THE LANDING GEAR, WE RECEIVED A LANDING GEAR DISAGREE WARNING MESSAGE. WITH THE GEAR LEVER SELECTED UP, THEY STAYED DOWN FOR NEARLY 2 MINUTES. THEY CAME UP WITHOUT HAVING TO CYCLE THE LEVER (PER THE QRH). GEAR OPERATED NORMAL DURING GEAR EXTENSION. (FLT 3860 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26525637 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IN REFERENCE TO AMM 32-33-03. OPS CHECK GOOD LEAK CHECK GOOD AT THIS TIME, PLEASE SEE CP 26527529 FOR TROUBLESHOOTING AND WORK PERFORMED."
